# SDR USAA011303

- Difficulty date: September 13, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR TRACK CORRODED 1 INCH BY 1 INCH, AFT CARGO STATION 806 S26R.  INSTALLED REPAIR TIE DOWN FLOOR SUPPORT PER SRM 53-10-5 FIG 11.  (M)
